4 Years Protopic Withdrawal

Well for a while I was honestly thinking of shutting this site down, as I had no intentions of updating since I was doing great…

I am doing great still really considering how bad I was, but I have noticed the last couple of weeks I seem to be having some kind of a flare. My eyes have been puffy, wrinkly, leaky, a bit flaky, red, itchy, the same as they were while I was going through the worst of my withdrawal. It started about the time of my anniversary. I cant think of any other time that my eyes have flared up again since my original healing.

I am also having a bit of redness on my neck and arms, BUT it really is very minimal. I am also having trouble sleeping the last few weeks.

I cannot really attribute it to anything and at first thought I was having just really bad allergies. My skin has been great for so long. I do get the occasional eczema on my inner arms or on my hands, usually in the spring and probably allergy related, but it nothing serious and eventually goes away on its own.

So maybe this is a 4 year anniversary flare? I hope it is nothing more. I have to stop myself from thinking it is going to get worse and stay positive.

Overall other than these few spots my skin is great and I am living a 100% normal life. I got married last November and my skin was perfect for my wedding.

Hopefully this flare wont last long.

Has anyone else out there experienced an anniversary flare like this?

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s